# SDR REXA2018030100150

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 25,192 hours, 16,628 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK IN FWD LAVATORY FELL OUT DURING FLIGHT.  STOWED THE OXYGEN MASK IAW AMM 35-21-17. ALL CHECKED GOOD.   VISUALLY INSPECTED AND FOUND THAT OXYGEN GENERATOR STILL HAS THE PIN LOCKOUT IN,  NEVER USED.
